# SDR ASAA1159040

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,621 hours, 5,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 141A751021
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED IN FORWARD CARGO BAY.  REMOVED CRACKED BAFFLE AND ATTACH ANGLES FABRICATED REPLACEMENT PARTS AND INSTALLED IAW B737 800 SRM 51 30 01 53 00 53 51 20 01 51 40 02.
